Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On regular rotating black holes

Autor
Torres, R.; Fayos, F.
Tipus d'activitat
Article en revista
Revista
General relativity and gravitation
Data de publicació
2017-01-01
Volum
49
Número
1
DOI
https://doi.org/10.1007/s10714-016-2166-7 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/103448 Obrir en finestra nova
URL
http://link.springer.com/article/10.1007%2Fs10714-016-2166-7 Obrir en finestra nova
Resum
Different proposals for regular rotating black hole spacetimes have appeared recently in the literature. However, a rigorous analysis and proof of the regularity of this kind of spacetimes is still lacking. In this note we analyze rotating Kerr-like black hole spacetimes and find the necessary and sufficient conditions for the regularity of all their second order scalar invariants polynomial in the Riemann tensor. We also show that the regularity is linked to a violation of the weak energy condi...
Citació
Torres, R., Fayos, F. On regular rotating black holes. "General relativity and gravitation", 1 Gener 2017, vol. 49, núm. 1.
Paraules clau
Black holes, Energy conditions, Invariants, Regular black holes, Singularities
Grup de recerca
DF - Dinàmica de Fluids: formació d'estructures i aplicacions geofísiques

Participants

Arxius